Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bababoo_E

itchy bump on accutane

ive been on accutane for 5 months now, and since the 3rd month or so, ive been getting a few itchy lumps on my face, it kind of feels like an insect bite at first, but then they stop itching, however the bump doesnt go away. im not sure if this is due to accutane, but i have some that have been on my face for months. anyone experience anything similar to this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×